This bleeding is driving me insane!

(3 Posts)
Howaboutthisone Fri 19-Apr-19 03:34:28

I'm so fed up. I've been losing now since 30th March. Lots of tmi coming up!
My periods have been getting heavier and heavier. Finally spoke to a female dr after being dismissed by male one several times. Got referred for ultrasound and I have lots of fibroids and possible polyp. One looks to be in the womb wall but no conclusive in the scan. So now gp has referred me to gynae. But since the ultrasound (internal) the bleeding has been ridiculous!!! Started on 30th March ( despite not having finished my back to back pill packet as advised by dr) had a week break from microgynon as was bleeding anyway. Restarted pill but just kept bleeding. Lighter for a day or so then clots again. It's still going. Just woken me up as o could feel the blood/clots leaving my body. Using sanitary towels as flow too heavy to risk tampons. Shouldn't even be bleeding now as on my pill again.
Spoke to dr who referred me a few days ago who advised me to take mefanemic acid and tranexamic acid together but it's had no impact. Worse if anything!
Sorry for the moan and long post. So incredibly fed up and referral could take up to 6 months to result in appt.
Anyone had similar? Any advice? Please!
Thanks for reading!

OP’s posts: |
ElyElyOy Fri 19-Apr-19 20:21:11

Go back to the Dr, heavy bleeding over 14 days should warrant more urgent investigation than 6 months!

If you have been allocated to the gynie department already you could try calling their secretary and explaining the situation: they can often expedite things in my experience, or give you cancellation appointments etc.

Howaboutthisone Fri 19-Apr-19 23:13:06

Yes I think I'll try contacting the gynae department direct. It's really getting to me. Constant cramping now too. And during a day there can be nothing one hour and just now such big clots that they're making a splash as they're hitting the water in the loo. I'm so sorry for the tmi. Sat here sobbing and so fed up. I can't carry on like this.

OP’s posts: |

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in